MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 S-ROM HEAD FEMORAL COCR 32+3; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY IRELAND - 9616671 S-ROM HEAD FEMORAL COCR 32+3; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Catalog Number 875955
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf and sticker sheets received.Ppf alleges dislocation and infection.(b)(6) 2015 - dor: not reported (left hip).(b)(4).First revision.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
S-ROM HEAD FEMORAL COCR 32+3
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7619871
Report Number1818910-2018-62671
Device Sequence Number13808611
Product Code JDI
UDI-Device Identifier10603295218852
UDI-Public10603295218852
Combination Product (Y/N)N
PMA/510(K) Number
K920317
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number875955
Device Lot Number3729040
Initial Date Received by Manufacturer 05/21/2018
Supplement Date Received by Manufacturer07/12/2018
Initial Report FDA Received Date06/20/2018
Supplement Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1